Doctor insights on:
Lipitor And Nausea
Yes: Yes, these can certainly be side effects if the timing with when you started the drug and the symptoms coming on are obvious. You should talk to your doctor ASAP to determine if this is true or not....but it certainly sounds like a strong candidate. ...Read more
Atorvastatin has the brand name lipitor (atorvastatin). . Its function is to lower the body's production of cholesterol and to stabilize current cholesterol plaques. The general name for this class of medication is "statins". Other statins include Crestor (rosuvastatin) ...Read more
I'm on cipro and Flagyl and tizanidine and hydrochlorothiazide and lyrica (pregabalin) and lisinopril, and Zofran and phenergan, diclofrnac sod ec, synthroid....
Not sure: Exactly what your question is, but it does appear that you are on a lot of medications for a 29 year old. It sounds like you need to make sure your doctor is monitoring all these to make sure you don't run into problems. ...Read more
Not commonly: Any medication can cause a varying array of side effects to any patient. Although its not a common side effect ,doesn't mean its not the drug causing you a problem. The easiest thing to do is have your doctor change the medication to another and see if things resolve. If they don't a work up for why you have these issues should be performed. ...Read more
Could taking propranolol and citalopram together cause low blood pressure and nausea or tiredness?
Had diarrhea?: If getting bothersome symptoms, one can ask the doctor if the Linzess should be temporarily stopped while on the zpack, or if the zpack can be changed to another antibiotic. Zpack can cause diarrhea in some patients. Linzess can cause loose stools and diarrhea. That means a patient can loose more water, due to the diarrhea, and end up light-headed due to mild temporary dehydration. ...Read more
Taking bactrim (sulfamethoxazole and trimethoprim) and flagyl for diverticulitis. Horrible nasuea, headache and chest discomfort, body aches and just feel sick. Should i stop the med?
No: While nausea is a common adverse effect of almost any medication, the other symptoms you describe are not likely to be caused by these antibiotics. They could be caused by worsening infection, but an exam is necessary to make that determination. Seeing a doctor (preferably the prescribing doc) without delay is important in this situation. ...Read more
Could be side effect: This can be due to the Paxil (paroxetine). Sometimes people have to start lower doses and work up to normal doses because of side effects. Call your doc and see if you should stop for a few days and restart at a lower dose, or change to another med. If vomiting persists, get seen! It could be something else. Good luck! ...Read more
I have stomach pain and nausea. Occasional diarrhea. Dizziness and headache. Stomach pain and nausea began about 1 week ago and became severe today.
Stomach pain.nausea: Off to the nearest Emergency facility today as soon as possible. Have someone take you there. Please let me know what develops. ...Read more
Have you experienced muscle pain and weakness in the arm and hand while taking vytorin (ezetimibe and simvastatin)?
Multiple things.: Fever/virus can cause these, as can dehydration. Other causes are less common. One should check temperature, check blood pressure sitting and standing to note whether it's very low upon standing (can be due to dehydration). If the answer is still not clear, see a doctor for a thorough exam. ...Read more
What can cause nausea and early satiety after some meals, cold hands and feet, dizziness and nausea upon standing, tiredness and low blood pressure?
Need an internist: You may have an autonomic nervous dysfunction and you do need to see a doctor. ...Read more
Any drug interactions with losartan 100mg and zofran (ondansetron)? Husband is on losartan for high blood pressure and has stomach flu.
Drug interactions: You can use a drug interaction checker whenever you have questions about drug-drug interactions or drug - food interactions. Here is 1 option (Drugs.Com): https://www.drugs.com/drug_interactions.php Your pharmacist is also a good source of info. ...Read moreSee 1 more doctor answer
Started taking lisinopril hctz (hydrochlorothiazide) 25 20 last week. Suffering nightly with severe abdominal pain and cramping with nausea. Side effects? Discontinue use?
Unrelated: It is understandable with the time proximity to link appropriate treatment of hypertension to a possible cause of your new abdominal pain. They are likely unrelated. However get in to see your doc right away. Possible diagnoses include gallbladder, hernia, colon, and several more. Good luck. ...Read moreSee 1 more doctor answer